# SDR ASAA2023101345661

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,941 hours, 13,253 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 FIRE HANDLE WILL NOT LIGHT UP DURING TEST. GROUNDED - YES. (RESOLVED ON W/O: 1973581 TASKCARD: N/R-00002 ) ACCOMPLISHED GVI ALL FIRE DETECTORS, INCLUDING WIRING & LUG NO FAULT NOTED. ALSO, CLEANED ALL TERMINAL & LUG. ACCOMPLISHED ENGINE FIRE DECTECTOR LOOP REGISTANCE TEST PER REF AMM 26-11-00-730-801. UPPER FAN (M1757)=5.88K, LWR FAN (M1758)=3.89K, RT CORE (M1760)=2.505K, LT CORE (M1759)=3.045K NFF. OPS CK NML REF 26-11-00. RELEASED FROM MEL 26-2B, C/N13096535. REPOSITIONED #2 ENG DETECTOR SWITCH SELECTOR BACK TO NORMAL POSOTION. SEAMC NOTIFIED.
